Подписаться
sergey gonchenko
sergey gonchenko
Research Institute of Applied Mathematics and Cybernetics, Nizhny Novgorod State University
Подтвержден адрес электронной почты в домене imperial.ac.uk
Название
Процитировано
Процитировано
Год
Three-dimensional Hénon-like maps and wild Lorenz-like attractors
SV Gonchenko, II Ovsyannikov, C Simó, D Turaev
International Journal of Bifurcation and Chaos 15 (11), 3493-3508, 2005
1882005
Dynamical phenomena in systems with structurally unstable Poincaré homoclinic orbits
SV Gonchenko, LP Shil’nikov, DV Turaev
Chaos: An Interdisciplinary Journal of Nonlinear Science 6 (1), 15-31, 1996
1801996
On models with non-rough Poincaré homoclinic curves
SV Gonchenko, LP Shil'Nikov, DV Turaev
Physica D: Nonlinear Phenomena 62 (1-4), 1-14, 1993
1371993
Richness of chaotic dynamics in nonholonomic models of a Celtic stone
AS Gonchenko, SV Gonchenko, AO Kazakov
Regular and Chaotic Dynamics 18, 521-538, 2013
1182013
On the existence of Newhouse regions near systems with non-rough Poincaré homoclinic curve (multidimensional case)
SV Gonchenko, DV Turaev, LP Shilnikov
Russ. Acad. Sci. Dokl. Math 47, 268-273, 1993
113*1993
Dynamical phenomena in multidimensional systems with a structurally unstable homoclinic Poincaré curve
SV Gonchenko, DV Turaev, LP Shilnikov
Doklady Akademii nauk 330 (2), 144-147, 1993
1051993
Towards scenarios of chaos appearance in three-dimensional maps
AR Khokhlov, NV Brilliantov, ST Belyakin, AR Dzhanoev, EA Zhuchkova, ...
Rus. J. Nonlin. Dyn 8 (1), 3-28, 2012
103*2012
DYNAMICAl SYSTEMS WITH STRUCTURALLY UNSTABLE HOMOCLINIC CURVES
SV Gonchenko, LP Shilnikov
DOKLADY AKADEMII NAUK SSSR 286 (5), 1049-1053, 1986
101*1986
Chaotic dynamics of three-dimensional H\'enon maps that originate from a homoclinic bifurcation
SV Gonchenko, JD Meiss, II Ovsyannikov
arXiv preprint nlin/0510061, 2005
972005
Homoclinic tangencies of arbitrary order in Newhouse domains
SV Gonchenko, DV Turaev, LP Shilnikov
Итоги науки и техники. Серия «Современная математика и ее приложения …, 1999
95*1999
On dynamical properties of multidimensional diffeomorphisms from Newhouse regions: I
SV Gonchenko, LP Shilnikov, DV Turaev
Nonlinearity 21 (5), 923, 2008
872008
Homoclinic tangencies of arbitrarily high orders in conservative and dissipative two-dimensional maps
S Gonchenko, D Turaev, L Shilnikov
Nonlinearity 20 (2), 241, 2007
872007
On Newhouse domains of two-dimensional diffeomorphisms which are close to a diffeomorphism with a structurally unstable heteroclinic cycle
SV Gonchenko, DV Turaev, LP Shilnikov
Proc. Steklov Inst. Math 216, 70-118, 1997
87*1997
Complexity in the bifurcation structure of homoclinic loops to a saddle-focus
SV Gonchenko, DV Turaev, P Gaspard, G Nicolis
Nonlinearity 10 (2), 409, 1997
861997
Invariants of Ω-conjugacy of diffeomorphisms with a structurally unstable homoclinic trajectory
SV Gonchenko, LP Shilnikov
Ukrainian Math. J 42 (2), 134-140, 1990
83*1990
Simple scenarios of onset of chaos in three-dimensional maps
A Gonchenko, S Gonchenko, A Kazakov, D Turaev
International Journal of Bifurcation and Chaos 24 (08), 1440005, 2014
812014
On models with a structurally unstable homoclinic Poincaré curve
SV Gonchenko, DV Turaev, LP Shilnikov
Sov. Math. Dokl 44 (2), 422-426, 1992
80*1992
Variety of strange pseudohyperbolic attractors in three-dimensional generalized Henon maps
AS Gonchenko, SV Gonchenko
Physica D: Nonlinear Phenomena 337, 43-57, 2016
772016
On moduli of systems with a structurally unstable homoclinic Poincaré curve
SV Gonchenko, LP Shil'nikov
Russian Academy of Sciences. Izvestiya Mathematics 41 (3), 417, 1993
73*1993
Dynamical phenomena in multidimensional systems with non-rough Poincaré homoclinic curve
SV Gonchenko, DV Turaev, LP Shilnikov
DOKLADY AKADEMII NAUK 330 (2), 144-147, 1993
67*1993
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20